×

zbMATH — the first resource for mathematics

Smoothness of weak solutions of the Navier-Stokes equations. (English) Zbl 0152.44902

Keywords:
fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hopf, E., Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen. Math. Nach. 4, 213–231 (1951). · Zbl 0042.10604 · doi:10.1002/mana.3210040121
[2] Lions, J.L., Sur l’existence de solutions des équations de Navier-Stokes. C.R. Acad. Sci. Paris 248, 2847–2849 (1959). · Zbl 0090.08203
[3] Shinbrot, M., & S. Kaniel, The initial value problem for the Navier-Stokes equations. Arch. Rational Mech. Anal. 21, 270–285 (1966). · Zbl 0148.45504 · doi:10.1007/BF00282248
[4] Serrin, J., On the interior regularity of weak solutions of the Navier-Stokes equations. Arch. Rational Mech. Anal. 9, 187–195 (1962). · Zbl 0106.18302 · doi:10.1007/BF00253344
[5] Sobolev, S.L., Applications of functional analysis in mathematical physics. Am. Math. Soc. Providence 1963. · Zbl 0123.09003
[6] Finn, R., On the steady state solutions of the Navier-Stokes equation, III. Acta Math. 105, 197–244 (1961). · Zbl 0126.42203 · doi:10.1007/BF02559590
[7] Ito, S., The existence and the uniqueness of regular solution of non-stationary Navier-Stokes equation. J. Fac. Sci. Univ. Tokyo, Sec. I, 9, 103–140 (1961). · Zbl 0116.17905
[8] Lions, J.L., & J. Peetre, Sur une classe d’espaces d’interpolation. Institut des hautes etudes scientifiques. Extrait des publications mathematiques, No. 19.
[9] Ladyzhenskaia, O.A., The Mathematical Theory of Viscous Incompressible Flow. New York: Gordon and Breach 1963.
[10] Agmon, S., A. Douglis, & L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, II. Comm. Pure Appl. Math., 17, 35–92 (1964). · Zbl 0123.28706 · doi:10.1002/cpa.3160170104
[11] Zygmund, A., Trigonometric Series. Cambridge University Press 1959. · Zbl 0085.05601
[12] Titchmarsh, E.C., Introduction to the Theory of Fourier Integrals. Oxford: At the Clarendon Press 1948.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.